Alert archive / Oklahoma / Special Weather Statements in 2015
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Apr 8, 2015, 4:13 PM CDT for Ottawa County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 4:13 PM CDT (21:13 UTC)
- Expired
- Apr 8, 2015, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
667
WWUS84 KTSA 082113
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT WED APR 8 2015
OKZ057-058-062-063-082200-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
413 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHERN DELAWARE...NORTHEASTERN MAYES AND
OTTAWA
AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
DISNEY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHLOETA...ZENA...CLEORA...GROVE...
BERNICE...MIAMI...AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...
PEORIA...QUAPAW...VINITA...KETCHUM...LANGLEY...DISNEY...TIFF CITY...
BERNICE STATE PARK...CHEROKEE STATE PARK...TWIN BRIDGES STATE PARK...
DISNEY LITTLE BLUE STATE PARK AND HONEY CREEK STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3651 9461 3636 9500 3662 9524
3701 9474 3700 9462
TIME...MOT...LOC 2113Z 224DEG 42KT 3650 9496
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 8, 2:20 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 8, 2:20 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 220 PM CDT WED APR 8 2015 .DISCUSSION... FORECAST FOCUS TODAY IS ON THE FIRST 24 TO 36 HOURS OF THE PERIOD...WITH SIGNIFICANT SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT...AND ADDITIONAL SEVERE STORMS LIKELY AGAIN TOMORROW. AT PRESENT...STRONG STORMS ARE ONGOING IN THE FAVORED ZONE ACROSS PORTIONS OF NORTHEAST OKLAHOMA...GENERALLY TO THE NORTHWEST OF TULSA...WHERE LOCAL MESOANALYSIS INDICATES CAPE VALUES APPROACHING 4000 J/KG AND A WEAKENING CAP. ANY STORMS THIS AFTERNOON AND EARLY EVENING THAT CAN TAP INTO BOUNDARY LAYER AIR WILL GROW UPSCALE QUICKLY...WITH ALL MODES OF SEVERE WEATHER POSSIBLE. ADDITIONAL THUNDERSTORM DEVELOPMENT SHOULD OCCUR MAINLY THIS EVENING IN WESTERN AND CENTRAL OKLAHOMA NEAR THE TRIPLE POINT IN NORTHERN OKLAHOMA. STORMS SHOULD REMAIN VERY NEAR THE SURFACE FRONT FROM NORTH CENTRAL OKLAHOMA INTO SOUTHEAST KANSAS...WITH A GENERAL STORM MOVEMENT TO THE EAST AND NORTHEAST INTO PORTIONS OF NORTHEAST OKLAHOMA NORTH OF INTERSTATE 44. WHILE THE TORNADO THREAT WILL NOT BE ZERO WITH ANY AFTERNOON SURFACE BASED STORMS...THE THREAT WILL INCREASE DURING THE EVENING AND OVERNIGHT AS THE LOW LEVEL JET INCREASES. THE LOW LEVEL JET COULD ALSO RESULT IN ADDITIONAL LATE EVENING DEVELOPMENT WEST OF INTERSTATE 35 THAT COULD AFFECT NORTHEAST OKLAHOMA AND POSSIBLY INTO FAR NORTHWEST ARKANSAS NEAR TO AFTER MIDNIGHT. A LULL IN THE THUNDERSTORM ACTIVITY SHOULD OCCUR TOMORROW MORNING FOR A FEW HOURS AFTER SUNRISE...WITH MORE THUNDERSTORM DEVELOPMENT LIKELY ALONG THE COLD FRONT IN FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS LIKELY...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. INSTABILITY WILL BE LOWER TOMORROW...EXCEPT FOR PERHAPS PORTIONS OF FAR SOUTHEAST OKLAHOMA...WHICH SHOULD LEAD TO A LOWER RISK OF SIGNIFICANT SEVERE WEATHER THREATS WHEN COMPARED TO TODAY. THE WORK WEEK SHOULD END ON A COOLER AND DRIER NOTE WITH HIGH PRESSURE OVER THE REGION. SOUTH WINDS WILL MAKE A QUICK RETURN...BRINGING THE WARMER WEATHER AND HIGHER MOISTURE BACK INTO THE REGION...ESPECIALLY BY EARLY NEXT WEEK. A PERIOD OF WET AND STORMY WEATHER WILL RESULT...WITH MONDAY AND INTO TUESDAY LIKELY TO FEATURE THE BEST CHANCE OF WIDESPREAD PRECIPITATION AS A DISTURBANCE MOVES THROUGH THE PLAINS. GENERALLY WENT ABOVE THE BLENDED GUIDANCE VALUES FOR TEMPERATURES FOR THE EARLY TO MIDDLE PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 81 47 69 / 50 30 10 0 FSM 68 80 51 71 / 30 60 60 10 MLC 68 79 50 71 / 30 40 30 0 BVO 66 79 43 68 / 70 20 10 0 FYV 66 74 45 66 / 40 60 50 10 BYV 66 75 45 65 / 40 60 50 10 MKO 67 80 47 70 / 30 40 20 10 MIO 66 77 44 67 / 70 50 10 0 F10 67 81 48 69 / 30 30 20 0 HHW 66 80 53 74 / 30 60 50 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....22
Hazardous weather outlook, Apr 8, 1:04 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
104 PM CDT WED APR 8 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
104 PM CDT WED APR 8 2015
..SEVERE WEATHER POSSIBLE LATE THIS AFTERNOON INTO TONIGHT
ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA...MAINLY NORTH OF INTERSTATE
44.
ONSET....AROUND 5 PM.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...AROUND 5 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS FAR NORTHEAST OKLAHOMA LATE
THIS AFTERNOON AND EARLY EVENING IN THE VICINITY OF A COLD FRONT AND DRY
LINE. WITH A MOIST AND UNSTABLE AIRMASS IN PLACE ACROSS THE REGION...THE
STORMS WILL LIKELY BECOME SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE
AS THE STORMS TRACK ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
THE BEST CHANCES OF TORNADOES LATE THIS AFTERNOON AND EVENING WILL BE NORTH
OF INTERSTATE 44 ACROSS NORTHEAST OKLAHOMA. HAIL TO THE SIZE OF BASEBALLS
AND 80 MPH WINDS WILL ALSO BE POSSIBLE WITH THE SEVERE STORMS. WHILE THE
THREAT FOR SURFACE BASED SEVERE THUNDERSTORMS WILL DIMINISH EARLY IN THE
EVENING...THE THREAT FOR ELEVATED SEVERE THUNDERSTORMS WILL LINGER INTO THE
NIGHT ACROSS EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS AS AN UPPER LEVEL
DISTURBANCE MOVES INTO THE AREA. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING AHEAD OF
AN APPROACHING PACIFIC COLD FRONT. THIS FRONT WILL MOVE INTO THE
AREA DURING THE AFTERNOON...AND SOME INTENSIFICATION OF
THUNDERSTORMS IS POSSIBLE FROM SOUTHEAST OKLAHOMA INTO WESTERN
ARKANSAS. FORECAST INSTABILITY AND SHEAR WILL BE SUPPORTIVE OF
SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE
MAIN THREAT.
MOISTURE WILL MAKE A QUICK RETURN BY SATURDAY...WITH SHOWER AND
THUNDERSTORM CHANCES INCREASING BY SUNDAY INTO MONDAY AS AN UPPER
LEVEL LOW MOVES INTO THE SOUTHERN PLAINS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT ORGANIZATIONS SHOULD PREPARE FOR SEVERE WEATHER
ACTIVATION BY THURSDAY AFTERNOON.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 8, 1:50 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT WED APR 8 2015
OKZ054-081930-
OSAGE OK-
150 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 149 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF APPERSON...MOVING NORTHEAST AT 60 MPH. ANOTHER STRONG STORM WAS
LOCATED NEAR BURBANK...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
SHIDLER...FAIRFAX...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...GRAINOLA AND SUNSET LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9616 3677 9616 3654 9673 3656 9675
3655 9681 3671 9693 3675 9689 3675 9683
3677 9682 3679 9676 3694 9676 3701 9675
TIME...MOT...LOC 1849Z 230DEG 59KT 3691 9684Special weather statement, Apr 8, 2:11 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT WED APR 8 2015
OKZ054-055-081945-
OSAGE OK-WASHINGTON OK-
211 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OSAGE AND WASHINGTON
AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WYNONA...
MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PAWHUSKA...WYNONA...WOLCO...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...OKESA...BARTLESVILLE...OCHELATA...
DEWEY...COPAN...OSAGE HILLS STATE PARK AND BARTLESVILLE MUNICIPAL
AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9581 3659 9581 3645 9633 3663 9649
TIME...MOT...LOC 1911Z 239DEG 41KT 3658 9628Local storm report, Apr 8, 2:52 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL BARTLESVILLE 36.75N 95.98W
04/08/2015 E0.75 INCH WASHINGTON OK PUBLIC
WEST SIDE OF BARTLESVILLE
&&
JDSSpecial weather statement, Apr 8, 2:52 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT WED APR 8 2015
OKZ055-056-082015-
NOWATA OK-WASHINGTON OK-
252 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN NOWATA AND WASHINGTON
AT 252 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF COPAN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LENAPAH...WANN...COPAN AND SOUTH
COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3696 9540 3672 9583 3691 9599 3701 9583
3700 9540
TIME...MOT...LOC 1952Z 235DEG 41KT 3689 9583Special weather statement, Apr 8, 3:38 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT WED APR 8 2015
OKZ057-061-062-082115-
CRAIG OK-MAYES OK-ROGERS OK-
338 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...MAYES AND EASTERN ROGERS
AT 338 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF TIAWAH...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...TIAWAH...FOYIL...
BUSHYHEAD...CHELSEA...VINITA...KETCHUM...BIG CABIN...WHITE OAK...
PRYOR...CHOUTEAU...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...
LANGLEY...DISNEY...SNOWDALE STATE PARK...SPAVINAW STATE PARK...
CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3668 9501 3628 9501 3614 9548 3639 9570
3676 9515
TIME...MOT...LOC 2038Z 235DEG 41KT 3633 9550Special weather statement, Apr 8, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT WED APR 8 2015
OKZ057-058-062-063-082200-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
413 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHERN DELAWARE...NORTHEASTERN MAYES AND
OTTAWA
AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
DISNEY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHLOETA...ZENA...CLEORA...GROVE...
BERNICE...MIAMI...AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...
PEORIA...QUAPAW...VINITA...KETCHUM...LANGLEY...DISNEY...TIFF CITY...
BERNICE STATE PARK...CHEROKEE STATE PARK...TWIN BRIDGES STATE PARK...
DISNEY LITTLE BLUE STATE PARK AND HONEY CREEK STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3651 9461 3636 9500 3662 9524
3701 9474 3700 9462
TIME...MOT...LOC 2113Z 224DEG 42KT 3650 9496The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:50 PM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Apr 8, 1:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 16 min |
| Apr 8, 2:11 PM CDT | Special Weather Statement | TSA | Osage, Washington | 34 min |
| Apr 8, 2:52 PM CDT | Special Weather Statement | TSA | Nowata | 23 min |
| Apr 8, 3:38 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 37 min |
Nearby
Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.